# SDR A6WA200540333

- Difficulty date: November 27, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 7,263 hours, 6,368 cycles
- Engine: Ge CF343B1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot Assy
- Condition: Seized
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT OUTER PIVOT PIN FOUND TO BE SEIZED IN OUTER BUSHING CAUSING BUSHING TO ROTATE IN LUG.  MAINTENANCE REMOVED AND REPLACED HORIZONTAL STABILIZER RT OUTER BUSHING AND REAMED THE LUG TO 2ND OVERSIZE IAW SB.  (K)
